American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57E99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] George Cooke. Replacing homotopy actions by topological actions . Trans. Amer. Math. Soc. 237 (1978) 391-406. MR 0461544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dennis Pixton. Nonsmoothable, unstable group actions . Trans. Amer. Math. Soc. 229 (1977) 259-268. MR 0438397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dennis Daluge. The space of conjugacy classes of a topological group . Trans. Amer. Math. Soc. 200 (1974) 345-353. MR 0368057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ping Fun Lam. Almost equicontinuous transformation groups . Trans. Amer. Math. Soc. 195 (1974) 165-200. MR 0377957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1